# SDR AALA20150908016

- Difficulty date: August 30, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 49,145 hours, 19,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW POST IS CRACKED.  ACCOMPLISHED DOUBLER REPAIR IAW AARD & SB 737-53-1336.
